MathSciNet Relay Station
MathSciNet bibliographic data
MR1308406 (96f:14014) 14D20 (14D25 14H10 14H60)
Pandharipande, Rahul A compactification over $\overline {M}\sb g$ of the universal moduli space of slope-semistable vector bundles. J. Amer. Math. Soc. 9 (1996), no. 2, 425–471.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement